×

Found 87 Documents (Results 1–87)

100
MathJax

Existence of viscous profiles for conservation laws with an umbilic point. (English) Zbl 1107.35080

Asakura, F. (ed.) et al., Hyperbolic problems. Theory, numerics and applications. I. Proceedings of the 10th international conference, Osaka, Japan, September 13–17, 2004. Yokohama: Yokohama Publishers (ISBN 4-946552-21-9/hbk). 279-286 (2006).
MSC:  35L65 35L67
PDF BibTeX XML Cite

Nonlinear PDE’s driven by Lévy diffusions and related statistical issues. (English) Zbl 1097.35126

Waymire, Edward C. (ed.) et al., Probability and partial differential equations in modern applied mathematics. Selected papers presented at the 2003 IMA summer program, Minneapolis, MN, USA, July 21 – August 1, 2003. New York, NY: Springer (ISBN 0-387-25879-5/hbk). The IMA Volumes in Mathematics and its Applications 140, 247-258 (2005).
MSC:  35R60 47J35 60H15
PDF BibTeX XML Cite

Existence and qualitative analysis of exact nonselfsimilar solutions of a multi-dimensional equation of nonlinear diffusion. (Russian) Zbl 1090.35513

Trenogin, V.A. (ed.) et al., Nonlinear analysis and nonlinear differential equations. Moskva: FIZMATLIT (ISBN 5-9221-0301-6/hbk). 352-396 (2003).
MSC:  35C05 35K65 35K55
PDF BibTeX XML Cite

Kink solutions of the binormal flow. (English) Zbl 1057.35039

Proceedings of the conference on partial differential equations, Forges-les-Eaux, France, June 2–6, 2003. Exp. Nos. I-XV. Nantes: Université de Nantes (ISBN 2-86939-207-9/pbk). Exp. No. XIV, 10 p. (2003).
MSC:  35Q35 76B47 37K25
PDF BibTeX XML Cite
Full Text: Numdam

A dynamical systems approach for the asymptotic analysis of nonlinear heat equations. (English) Zbl 0977.35059

Magalhães, L. (ed.) et al., International conference on differential equations. Papers from the conference, EQUADIFF 95, Lisboa, Portugal, July 24-29, 1995. Singapore: World Scientific. 82-106 (1998).
Reviewer: G.H.Sweers (Delft)
MSC:  35K55 35K65 35B05
PDF BibTeX XML Cite

Selfsimilar solutions of the nonlinear Schrödinger equation. (Solutions self-similaires de l’équation de Schrödinger non-linéaire.) (French) Zbl 1012.35077

Journées “Équations aux dérivées partielles”, Saint-Jean-de-Monts, 2 Juin au 6 Juin 1997. Exposés Nos. I-XVIII. Palaiseau: École Polytechnique, Centre de Mathématiques. Exp. No. 2, 17 p. (1997).
MSC:  35Q55 35K55 35A05
PDF BibTeX XML Cite
Full Text: Numdam EuDML

Some similarity solutions for a singular diffusion equation. (English) Zbl 0867.35052

Ladde, G. S. (ed.) et al., Dynamic systems and applications. Vol. 2. Proceedings of the 2nd international conference, Morehouse College, Atlanta, GA, USA, May 24–27, 1995. Atlanta, GA: Dynamic Publishers. 207-213 (1996).
PDF BibTeX XML Cite

On the porous media equation with either source or absorption. (English) Zbl 0781.35058

Cuadernos del Instituto de Matematica “Beppo Levi” 22. Rosario (Argentina): Universidad Nacional de Rosario, Facultad de Ciencias Exactas e Ingenieria. 72 p. (1991).
Reviewer: L.Vazquez (Madrid)
MSC:  35Q35 35K55 76S05
PDF BibTeX XML Cite

Localized compression regimes in a heat-conducting gas. (English. Russian original) Zbl 0727.76097

U.S.S.R. Comput. Math. Math. Phys. 30, No. 2, 130-138 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 4, 535-547 (1990).
MSC:  76N15 80A20 76M25
PDF BibTeX XML Cite
Full Text: DOI

The selfsimilar asymptotic form of non-stationary vortex flows. (English. Russian original) Zbl 0737.76013

J. Appl. Math. Mech. 54, No. 2, 278-281 (1990); translation from Prikl. Mat. Mekh. 54, No. 2, 335-338 (1990).
MSC:  76D05 76D99 35C20
PDF BibTeX XML Cite
Full Text: DOI

Decomposition of an arbitrary discontinuity for an elastic string. (English. Russian original) Zbl 0737.73054

U.S.S.R. Comput. Math. Math. Phys. 29, No. 6, 106-110 (1989); translation from Zh. Vychisl. Mat. Mat. Fiz. 29, No. 11, 1746-1751 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Structure of a weak discontinuity of solutions of quasilinear degenerate parabolic equations. (English. Russian original) Zbl 0667.35044

Math. Notes 43, No. 6, 479-485 (1988); translation from Mat. Zametki 43, No. 6, 829-839 (1988).
Reviewer: M.Fila
PDF BibTeX XML Cite
Full Text: DOI

Selfsimilar solutions of the problem of heat and mass transfer in a saturated porous medium with a volume heat source. (English. Russian original) Zbl 0677.76095

J. Appl. Math. Mech. 51, No. 6, 749-757 (1987); translation from Prikl. Mat. Mekh. 51, No. 6, 973-983 (1987).
MSC:  76S05 80A20
PDF BibTeX XML Cite
Full Text: DOI

On asymptotic ”eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation. (English. Russian original) Zbl 0607.35049

Math. USSR, Sb. 54, 421-455 (1986); translation from Mat. Sb., Nov. Ser. 126(168), No. 4, 435-472 (1985).
Reviewer: R.Sperb
PDF BibTeX XML Cite
Full Text: DOI EuDML

Localization of gas-dynamic processes and structure when the material is compressed adiabatically, in the peaking mode. (English. Russian original) Zbl 0591.76129

J. Appl. Math. Mech. 48, 672-678 (1984); translation from Prikl. Mat. Mekh. 48, 921-928 (1984).
MSC:  76N15 76L05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software